MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1540-8191.2003.02013.x

Медицинская библиотека · Journal of cardiac surgery · 2003

Carbamazepine-related hyponatremia following cardiopulmonary bypass.

Velissaris Theodore, Lloyd Clinton T, Haw Marcus P

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

A 67-year-old man on long-term carbamazepine therapy underwent elective coronary artery bypass grafting. Following an initially uncomplicated recovery, he developed symptomatic hyponatremia. The symptoms and biochemical abnormality improved after gradual discontinuation of carbamazepine. We discuss the association between carbamazepine and hyponatremia and the causes of hyponatremia after cardiopulmonary bypass. Surgeons should consider stopping carbamazepine before operations with cardiopulmonary bypass.

Для цитирования: Velissaris Theodore, Lloyd Clinton T, Haw Marcus P. Carbamazepine-related hyponatremia following cardiopulmonary bypass.. Journal of cardiac surgery. 2003. DOI: 10.1046/j.1540-8191.2003.02013.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.